# SDR ASAA2015071512582

- Difficulty date: July 15, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 19,951 hours, 6,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94018
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140EF TEE ASSY IS CORRODED.  ACFT GROUNDED. REPLACED CORRODED AFT CARGO COMPARTMENT FLOOR PANEL 140EF TEE ASSY WITH NEW TEE ASSY IAW SRM 51-40-02.  TEE ASSY TO BE INSTALLED ON 9900 BOOK FINAL CLOSE OPERATION.
